# SDR AALA20110514TUL01

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 68,220 hours, 35,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 SLAT LOWER SKIN CUTOUT FOR CENTER TRACK HAS A 3/8 INCH CRACK.  CUT AWAY CRACKED SECTION OF LOWER SKIN LEFT NUMBER 1 SLAT AND FABRICATED NEW SKIN SPLICE REPAIR PER SRM 57-09-00 FIGURE 10 SHEET 3.
